# SDR CALA9901107

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229-265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DENTS IN FORWARD FUSELAGE SKIN ABOVE CUSP LINE AT FS 229 - 265, LONGERON 15L - 18L.  THE DENTED AREA OF SKIN WAS REMOVED, A NEW SECTION OF SKIN, DOUBLER, AND LONGERON STRAP WERE INSTALLED IAW SRM 51-10-03 AND ECRA 5330-02445.
